# SDR CALA2024120203001

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 79,161 hours, 29,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A550518
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN WET AREA FLOOR SUPPORT BEAM CORROSION AT LBL 55 BETWEEN STA 344 FWD OF O/B SEAT TRACK MK DOT 026 REF AAR N/R 9928263 CUT OUT DAMAGE SECTION OF T CHORD FLOOR BEAM STA 344 FROM LBL 32 TO LBL 67 AND INSTALLED REPAIR AT T CHORD IN ACCORDANCE WITH SRM 53-10-51-2R-10. REMOVED AND INSTALLED PARTS PER SRM 51-40-02-0G-0.
